| Model Number |
516704 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is pride industries.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that kit tablet screen went blank.The following information was provided by the initial reporter: material no.516704, batch no.20028t02.It is reported customer witnessed screen go blank.Verbiage received, - "from complaint section in an intelliport phase iii survey: date: (b)(6) 2021 , case (b)(4) , cart-1."screen went black during case.Could not resolve on my own.Tablet fully charged.Needed assistance from study coordinator".
Additional Manufacturer Narrative
H.6.Investigation: no photos or samples were received by our quality team for evaluation.A device history record review found no non-conformances associated with this issue during production of this batch.Upon review of the logs of this cart, there were no findings with the tablet application as the application did not crash.The windows application and system event logs also did not show any findings.The tablet may have been put to sleep.
Event or Problem Description
It was reported that kit tablet screen went blank.The following information was provided by the initial reporter: material no.516704, batch, no.20028t02.It is reported customer witnessed screen go blank.Verbiage received, - "from complaint section in an intelliport phase iii survey: date: (b)(6) 2021, case 219, cart-1."screen went black during case.Could not resolve on my own.Tablet fully charged.Needed assistance from study coordinator".